MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX HYPODERMIC NEEDLE-PRO FIXED NEEDLE SYRINGE; SYRINGE, ANTISTICK

SMITHS MEDICAL ASD, INC. PORTEX HYPODERMIC NEEDLE-PRO FIXED NEEDLE SYRINGE; SYRINGE, ANTISTICK
Model Number 4429-1
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product device was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product device was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.Complaint information will continue to be monitored for any new information or adverse trends and take further actions accordingly.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the numbers are smudged making volume difficult to read.No patient injury was reported.

Brand Name
PORTEX HYPODERMIC NEEDLE-PRO FIXED NEEDLE SYRINGE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397971
Report Number3012307300-2022-18582
Device Sequence Number6124435
Product Code MEG
UDI-Device Identifier00351688060948
UDI-Public00351688060948
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K063755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2025
Device Model Number4429-1
Device Catalogue Number4429-1
Device Lot Number4046546
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date09/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown